# SDR AUS20010569

- Difficulty date: June 2, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(AUS) AIRCRAFT STEERING SYSTEM INTERMITTENT IN OPERATION. THE CABLESAND PULLEYS WERE CHECKED OK AND THE RUDDER PEDAL INTERCONNECT MECHANISM WAS LUBRICATED.
